×

zbMATH — the first resource for mathematics

Sur les singularites essentielles et isolees des applications holomorphes à valeurs dans une surface complexe. (French) Zbl 0506.32007

MSC:
32H99 Holomorphic mappings and correspondences
14H99 Curves in algebraic geometry
30D40 Cluster sets, prime ends, boundary behavior
14J17 Singularities of surfaces or higher-dimensional varieties
32A30 Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30-XX)
32F99 Geometric convexity in several complex variables
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brieskorn, E., Rationale Singularitàten komplexer Flâchen, Inventioncs math., 4 (1968), 336-358. · Zbl 0219.14003 · doi:10.1007/BF01425318 · eudml:141900
[2] Brody, R., Compact manifolds and hyperbolicily, Trans. Amer. Math. Soc., 235 (1978), 213-219. · Zbl 0416.32013 · doi:10.2307/1998216
[3] Forster O. und Ramspott, K. J., Analytische Modulgarben und Endromisbûndel, Inventiones math., 2 (1966), 145-170. · Zbl 0154.33401 · doi:10.1007/BF01404550 · eudml:141849
[4] Gunning R. C. and Narasimhan, R., Immersion of open Riemann surfaces, Math. Ann., 174 (1967), 103-108. · Zbl 0179.11402 · doi:10.1007/BF01360812 · eudml:161628
[5] Grauert, H., Uber Modifikationen und exzeptionelle analytische Mengen, Math. Am.9 146 (1962), 331-368. · Zbl 0173.33004 · doi:10.1007/BF01441136 · eudml:160940
[6] Hirzebruch, F., Uber vierdimensionale Riemannsche Flâchen meherdeutiger an- alytischer Funktionen von zwei komplexen Verânderlichen, Math. Ann., 126 (1953), 1-22. · Zbl 0093.27605 · doi:10.1007/BF01343146 · eudml:160326
[7] Hopf, H., Uber komplex-analytische Mannigfaltigkeiten, Rend. Mat. e Appl. Série V, 10 (1951), 161-182. · Zbl 0044.20003
[8] litaka, S., On logarithmic Kodaira dimension of algebraic varieties, Complex Analysis and Algebraic Geometry, éd. by W. L. Baily and T. Shioda, Iwanami Shoten (1976), 175-189. · Zbl 0351.14016
[9] Kizuka, T., Analytic automorphisms and algebraic automorphism of C2, Tôhoku Math. /., 31 (1979), 553-565. · Zbl 0429.32032 · doi:10.2748/tmj/1178229738
[10] Kobayashi, S., Hyperbolic manifolds and holomorphic mappings, Monographs in Pure and Applied Mathematics n^\circ 2, Marcel Dekker, New York, 1970. · Zbl 0207.37902
[11] Kodaira, K., On compact complex anaîytic surfaces I, II, Ann. Math., Il (1960), 111-152, 77(1963), 563-626. · Zbl 0098.13004 · doi:10.2307/1969881
[12] , On thé structure of compact complex anaîytic surfaces IV, Amer. J. Math., 90 (1968), 1048-1066. · Zbl 0193.37702 · doi:10.2307/2373289
[13] Kodaira K. and Spencer, D. C, A theorem of completeness of characteristic Systems of complète continuous Systems, Amer. J. Math., 81 (1959), 477-500. · Zbl 0097.36501 · doi:10.2307/2372752
[14] Nishino, T., Sur les ensembles pseudoconcaves, /. Math. Kyoto Univ., 1 (1962), 225-245, · Zbl 0109.05501
[15] , Prolongements analytiques au sens de Riemann, Bull, Soc. Math. France, 107(1979), 97-112. · Zbl 0414.30033 · numdam:BSMF_1979__107__97_0 · eudml:87363
[16] Noshiro, K., Cluster sets, Ergebnisse der Mathematik und ihren Grenzgebiete (neue Folge) 28, Springer-Verlag, Berlin-Gôttingen-Heidelberg, 1960. · Zbl 0090.28801
[17] Ohtsuka, M., On thé behavior of an anaîytic function about an isolated boundary point, Nagoya Math. /., 4 (1952), 103-108, · Zbl 0046.30803
[18] -, A theorem on cluster sets of an analytic mapping into a Riemann surface, Annales Acad. Sci. Fenicae Ser. A. I. Math., 2 (1976), 375-381. · Zbl 0352.30023
[19] Oka, K., Note sur les familles de fonctions multiformes etc., /. Sci. Hiroshima Univ., (1934), 93-98. · Zbl 0011.31403
[20] , Sur les fonctions analytiques de plusieures variables complexes IX, Domaines finis sans point critique intérieur, Japanese J. Math., 27 (1953), 97-155. · Zbl 0053.24302
[21] Remmert R. und Stein, K., Uber die wesentlichen Singularitâten analytischer Mengen, Math. Ann., 126 (1953), 263-306. · Zbl 0051.06303 · doi:10.1007/BF01343164 · eudml:160344
[22] Royden, H. L., Remarks on thé Kobayashi metric, Lecture Notes in Math., 185, Springer-Verlag, 1971, 125-137. · Zbl 0218.32012
[23] Safarevic, R. L, Algebraic surfaces, Proceedings of thé Steklov Inst. of Math., 75 1965. (Translation, Amer. Math. Soc. 1967.)
[24] Sakai, F., Kodaira dimensions of compléments of divisors, le même libre que l’article de S. litaka [8], (1976), 239-257.
[25] Sario L. and Noshiro, K., Value distribution theory, Chap. VI, The Univ. séries in Higher Math. D. van Nostrand Company, Inc., Princeton, New Jersey, etc., 1966. · Zbl 0173.07904
[26] Siu, Y.-T., Every Stein subvariety admits a Stein neighborhood, Inventiones math., 38 (1976), 89-100. · Zbl 0343.32014 · doi:10.1007/BF01390170 · eudml:142443
[27] Suzuki, M., Sur les intégrales premières de certains feuilletages analytiques complexes, Séminaire François Norguet 1975-1976, Lecture Notes in Math., 670, Springer-Verlag, 1978, 53-88. · Zbl 0391.32017
[28] Thullen, P., Ûber die wesentlichen Singularitâten analytischer Funktionen und Flàchen in Raume von n komplexen verànderlichen, Math. Ann., 111 (1934), 137-156. · Zbl 0011.12401 · doi:10.1007/BF01472210 · eudml:159765
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.